• Users Online: 62
  • Print this page
  • Email this page
CASE REPORT
Year : 2012  |  Volume : 3  |  Issue : 2  |  Page : 139-141

Alteration of ABH blood group antigens in a patient with acute leukaemia


Department of Haematology, University College Hospital (UCH), Ibadan, Nigeria

Correspondence Address:
T Kotila
Department of Haematology, University College Hospital, PMB 5116, Ibadan
Nigeria
Login to access the Email id

Source of Support: None, Conflict of Interest: None


Get Permissions

Get Permissions

The loss or weakening of an individual's blood group due to disease is a rare phenomenon, which occurs more with myeloid malignancies. We report here the loss of the A antigen in an 18 year old boy treated for acute lymphoblastic leukaemia with a combination of Cyclophosphomide, Oncovin, Cytosine Arabinoside and predisolone. At first hospital admission he was typed as AB RhD positive but four months later he was typed as B RhD positive.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed672    
    Printed36    
    Emailed0    
    PDF Downloaded72    
    Comments [Add]    

Recommend this journal